Interpolation theory on sobolev spaces over the abstract wiener space

研究成果: Article

抄録

In recent years, the theory of Sobolev space8 over the abstract Wiener space was constructed in the study of stochastic differential equations ([9, 11, 15]). In the present paper, we prove an interpolation theorem on Sobolev spaces over the abstract Wiener space.

元の言語English
ページ(範囲)118-130
ページ数13
ジャーナルTokyo Journal of Mathematics
12
発行部数1
DOI
出版物ステータスPublished - 1989
外部発表Yes

Fingerprint

Abstract Wiener Space
Interpolation Theory
Sobolev Spaces
Stochastic Equations
Interpolate
Differential equation
Theorem

ASJC Scopus subject areas

  • Mathematics(all)

これを引用

@article{5215690ff02f4b33baf279aff5fdf418,
title = "Interpolation theory on sobolev spaces over the abstract wiener space",
abstract = "In recent years, the theory of Sobolev space8 over the abstract Wiener space was constructed in the study of stochastic differential equations ([9, 11, 15]). In the present paper, we prove an interpolation theorem on Sobolev spaces over the abstract Wiener space.",
author = "Takuya Sobukawa",
year = "1989",
doi = "10.3836/tjm/1270133552",
language = "English",
volume = "12",
pages = "118--130",
journal = "Tokyo Journal of Mathematics",
issn = "0387-3870",
publisher = "Publication Committee for the Tokyo Journal of Mathematics",
number = "1",

}

TY - JOUR

T1 - Interpolation theory on sobolev spaces over the abstract wiener space

AU - Sobukawa, Takuya

PY - 1989

Y1 - 1989

N2 - In recent years, the theory of Sobolev space8 over the abstract Wiener space was constructed in the study of stochastic differential equations ([9, 11, 15]). In the present paper, we prove an interpolation theorem on Sobolev spaces over the abstract Wiener space.

AB - In recent years, the theory of Sobolev space8 over the abstract Wiener space was constructed in the study of stochastic differential equations ([9, 11, 15]). In the present paper, we prove an interpolation theorem on Sobolev spaces over the abstract Wiener space.

UR - http://www.scopus.com/inward/record.url?scp=84972496795&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972496795&partnerID=8YFLogxK

U2 - 10.3836/tjm/1270133552

DO - 10.3836/tjm/1270133552

M3 - Article

VL - 12

SP - 118

EP - 130

JO - Tokyo Journal of Mathematics

JF - Tokyo Journal of Mathematics

SN - 0387-3870

IS - 1

ER -